# SDR SCNA95115

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, REPAIRED FUSELAGE DENT AT STATION 344 STRINGER 23 R, 2.5 BY 1.5 BY .076.  REPAIRED DAMAGED AREA BY INSTALLING FILLER AND DOUBLER REPAIR PER SRM 53-30-03 FIGURE 3.
